Affine Scheduling on Bounded Convex Polyhedric Domains is Asymptotically Optimal

Abstract : We address the scheduling problem for algorithms which can be described by a system of uniform recurrence equations, when the computation domain is a bounded convex polyhedron. We study an affine schedule, first introduced by Darte and Robert, and we show that it is asymptotically time-optimal. Moreover we study the difference between its makespan and the optimal one, and we show that, in a special case, it is bounded by a logarithmic function of thedomain size.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01195775
Contributor : Lip6 Publications <>
Submitted on : Tuesday, September 8, 2015 - 2:12:20 PM
Last modification on : Monday, May 6, 2019 - 11:49:49 AM

Links full text

Identifiers

Citation

Patrick Le Gouëslier d'Argence. Affine Scheduling on Bounded Convex Polyhedric Domains is Asymptotically Optimal. Theoretical Computer Science, Elsevier, 1998, 196 (1-2), pp.395-415. ⟨10.1016/S0304-3975(97)00209-0⟩. ⟨hal-01195775⟩

Share

Metrics

Record views

74